MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71020
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There are no records of any communication in the nalu patient records regarding any complaints or issues with the nalu system after the time of implant.The nalu representative present at the implant is no longer with the firm and did not record any known issues with this patient or implant.The patient and medical clinic have not responded to requests for follow-up as of the time of this report, thus no conclusion is able to be drawn as to the reason for the explant.
 
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2024 to treat upper leg pain.On (04/09/2025, the firm was notified that the patient underwent a full system explant on (b)(6) 2024, less than 30 days after the implant.Notification came through a phone call from an endeavor health mri technician to the nalu product support team.The mri technician (name unknown) notified nalu product support that the system had been explanted by the same physician who did the implant.Product support reached out to the patient for follow up and no reply has been received.Nalu field support personnel have reached out to the physician's office for follow-up and have not received a response.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key21982148
Report Number3015425075-2025-00131
Device Sequence Number8313265
Product Code GZF
UDI-Device Identifier00812537036182
UDI-Public(01)00812537036182(11)231026(17)261026
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71020
Device Catalogue Number71020
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Initial Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown